Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Depth of (0, 1)-matrices with the same row and same column sums

  • 29 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    D. R. Fulkerson and H. J. Ryser, “Multiplicities and minimal widths for (0, 1)-matrices,” Can. J. Math.,14, 498–508 (1962).

  2. 2.

    V. E. Tarakanov, “The maximal width of classes of (0, 1)-matrices and some of its applications,” Mat. Sb.,92, 472–490 (1973).

  3. 3.

    N. N. Kuzyurin, “An asymptotic investigation of a covering problem,” Probl. Cybern.,37, 19–56 (1980).

  4. 4.

    J. R. Henderson and R. A. Dean, “The width of (0, 1)-matrices having constant row sum 3,” J. Combinatorial Theory,16A, 355–370 (1974).

  5. 5.

    V. E. Tarakanov, “On the maximal depth of a class of (0, 1)-matrices,” Mat. Sb.,75, 4–14 (1968).

  6. 6.

    J. R. Henderson and R. A. Dean, “A general upper bound for 1-widths,” J. Combinatorial Theory,18A, 236–238 (1975).

  7. 7.

    F. Harary, Graph Theory, Addison-Wesley (1969).

  8. 8.

    B. Bollobas and C. Thomassen, “The size of connected hypergraphs with prescribed covering number,” J. Combinatorial Theory,34B, 150–155 (1981).

  9. 9.

    V. E. Tarakanov, “Combinatorial problems on binary matrices,” in: Combinatorial Analysis [in Russian], No. 5, Moscow State Univ. (1980), pp. 4–15.

Download references

Author information

Additional information

Translated from Maternaticheskie Zametki, Vol. 34, No. 3, pp. 463–476, September, 1983.

In conclusion, the author regards it his duty to express his sincere gratitude to the referee for valuable remarks.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Tarakanov, V.E. Depth of (0, 1)-matrices with the same row and same column sums. Mathematical Notes of the Academy of Sciences of the USSR 34, 718–725 (1983).

Download citation